# SDR CA001129019

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED A STALL FAIL CAUTION MESSAGE TWICE DURING CRUISE. THE RIGHT ANGLE OF ATTACK WAS REPLACED BY THE MAINTENANCE.
